Keyword Search:

Bookmark and Share

The Rate of Mixing of Two-dimensional Markov Shifts

Md. Noorani, Mohd Salmi (1996) The Rate of Mixing of Two-dimensional Markov Shifts. Pertanika Journal of Science & Technology, 4 (1). pp. 77-84. ISSN 0128-7680

[img] PDF


The definitions of a two-dimensional Markov shift and the associated Markov measure are given. Then a sufficient condition for the exponential mixing of such shifts is provided. This generalizes the well-known result in the one-dimensional case.

Item Type:Article
Keyword:two-dimensional Markov shifts, Markov measure, mixing rate
Publisher:Universiti Putra Malaysia Press
ID Code:3277
Deposited By: Nur Izzati Mohd Zaki
Deposited On:25 Nov 2009 10:18
Last Modified:27 May 2013 15:06

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 25 Nov 2009 10:18.

View statistics for "The Rate of Mixing of Two-dimensional Markov Shifts"